Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/66821
Authors: 
Mokhtarian, Patricia L.
Year of Publication: 
2009
Citation: 
[Journal:] Journal of Choice Modelling [ISSN:] 1755-5345 [Volume:] 2 [Year:] 2009 [Issue:] 1 [Pages:] 1-7
Creative Commons License: 
http://creativecommons.org/licenses/by-nc/2.0/uk/
Document Type: 
Article
Appears in Collections:

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.